Review: could Folic acid cause Tremor?
Summary: Tremor is found among people who take Folic acid, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Methotrexate, and have Rheumatoid arthritis.
We study 84,123 people who have side effects while taking Folic acid from FDA and social media. Among them, 951 have Tremor. Find out below who they are, when they have Tremor and more.
You are not alone: join a mobile support group for people who take Folic acid and have Tremor >>>
Folic acid has active ingredients of folic acid. It is often used in therapeutic drug levels. (view latest outcomes from 84,782 users)
Tremor (trembling or shaking movements in one or more parts of your body) has been reported by people with depression, multiple sclerosis, high blood pressure, pain, stress and anxiety.(latest reports from Tremor 70,421 patients)
On Nov, 30, 2014: 84,123 people reported to have side effects when taking Folic acid. Among them, 951 people (1.13%) have Tremor.
Time on Folic acid when people have Tremor * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Tremor when taking Folic acid * :
Severity of Tremor when taking Folic acid ** :
|least||moderate||severe||most severe |
How people recovered from Tremor ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Rheumatoid arthritis (156 people, 16.40%)
- Osteoporosis (78 people, 8.20%)
- Pain (66 people, 6.94%)
- Hypertension (65 people, 6.83%)
- Depression (57 people, 5.99%)
Top co-used drugs for these people * :
- Methotrexate (261 people, 27.44%)
- Aspirin (216 people, 22.71%)
- Prednisone (139 people, 14.62%)
- Vitamin d (108 people, 11.36%)
- Lorazepam (104 people, 10.94%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tremor while taking Folic Acid?
You are not alone! Join a mobile support group:
- support group for people who take Folic acid and have Tremor
- support group for people who take Folic acid
- support group for people who have Tremor
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Folic acid, Tremor
You may be interested at these reviews (Write a review):
- Crazy feelings with interesting things
I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
- Higher than a kite, and dumber than one of those saying i can no longer remember!
I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro). I have complex ptsd, did, and gad. I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track. It seems like every time I try these pills I get pushed off course. Anyways here's my experience with pristiq. Day1) dilation ofpupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months. Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing. Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!! I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog. During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.
- Zopiclone causing sweating and memory loss
Been on 10mg Zopivane for probably 5 - 10 years. In 2013 migrated to 15mg Zopiclone. Previously experienced hot flashes 3 times a week and in 2013 has increased to 3 to 5 times a night. Usually I have 3 hours sleep, then after midnight the flashed start. In the morning there are sopping wet clothes all around my bed. Doctor has prescribed a beta blocker to alleviate the sweats, but there is no change. Short term memory is poor - could the Z pill be causing this?
- Understanding and living with cancer
After having one treatment of Gemzar, I had a severe reaction, which caused me to have many seizures. This caused me to developed PRES, which in turn has caused me to have brain damage.When I came out of my induced coma I did not know where I was, nor did I know who my family members were. I could not bathe myself, drive, my speech was broken, I could not add two plus two. I was not the woman I was before Gemzar treatment.Now I am unable to work, I am unable to live on my own, I must always be in the company of another person. I have lost my home and car and job due to this condition. I am currently in speech therapy and soon will start occupational therapy (which is VERY costly) This month marks the one year anniversary of this condition for me. I am making progress. I am able to bathe myself, I can do a little cooking, (although the first time I tried I caught the kitchen on fire a little), I am still living with my Mother , as she is my care taker, my nurse, my driver, my chef, my house cleaner. I currently receive disability. My student loans have gone into default. I could go on but I am depressing myself. I am, followed by my Oncologist every two months now.I want to share this information to anyone and everyone who can benefit from this information.
Thank you, Chelette Williams, BA,MBA.
More reviews for: Folic acid, Tremor
Comments from related drug studies (Check your drugs):
- Have had continued hair loss for the last 5 years. It started slowly in the front of scalp but am now losing hair all over my head. Am wondering if it is the Clonidine causing this problem. Am taking Clonidine for Menopausal Hot Flashes.
- I find I can read something but have a difficult time relating what I have just read to another person. Although I understand what I have read, I just seem to have great difficulty putting it into words to relate
- I take the following doses of the above listed meds: vyvanse 70mg duloxetine 60mg klonopin 1mg 3xday as needed, levothyroxin 100mcg lamicatal 200 mg. My PCP suspects seratonin syndrome as I have all of the symptoms. Daily, I constantly get an electrical shock feeling in my brain when moving my eyes. ...
- Jan 2014 CDiff, mucus in stool, very weak sick, stool incontinence 3-4 times a day. Had been on most meds since March 2014 after diagnosis of UC/Crohn's/Proctitis, in July I started to loose my hair in handfulls. I was diagnosed with hypothyroidism. I started shaking a lot and noticed facial tremors ...
- I have been experiencing some Tremors - shaking of my hands, voice, and facial muscles.
I been taking Tamoxin for the past five years. I also take Calcium and Vitamin D supplements.
I also have a family member with Parkinson's disease.
More related studies for: Folic acid, Tremor
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.